Journal article icon

Journal article

SYMMETRIES IN REFLECTION AND TRANSMISSION OF ELASTIC-WAVES

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Earth Sciences
Role:
Author
Journal:
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
52
Issue:
2
Pages:
215-229
Publication date:
1978-01-01
DOI:
EISSN:
1365-246X
ISSN:
0016-8009
URN:
uuid:33825f24-4186-493e-b088-d0502fa069ea
Source identifiers:
187599
Local pid:
pubs:187599

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP